# SDR SIMA200927204

- Difficulty date: September 27, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 20,499 hours, 18,183 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 14526324
- Condition: Cracked
- Location: Cargo Door
- Part time: 20,499 hours, 18,183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CARGO DOOR ROD CLIP HOLDER BRACKET CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CARGO DOOR ROD CLIP HOLDER BRACKET IAW SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
